| Catalog Number |
ENCR402312 |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/03/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Manufacturer ref#: (b)(4).Information regarding patient weight, height, medical history, race, and ethnicity was not reported.Section e1.Initial reporter phone: (b)(6).Section h3 - the device is available to be returned for evaluation and testing.However, it has not been received to date.If the device returns, a device investigation will be performed.The company is seeking this information through the event investigation.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
A healthcare professional reported that during a coil embolization, the delivery wire tip of an enterprise2 4mmx23mm vascular reconstruction device (encr402312, 9477854) passed through the prowler select plus 150/5cm microcatheter (606s255x, lot unknown) but the stent was impeded in the microcatheter tip and could not pass through the microcatheter (mc).The doctor removed the stent and microcatheter from the patient and switched new devices to complete the procedure.There was no patient injury reported.
Additional Manufacturer Narrative
Manufacturer ref#: (b)(4) updated sections on this medwatch: b4, b5, g3, g6, h2, and h11.Section b5: additional event information received on 17-jul-2025 indicated that a torquing device was used but felt there was no procedure prolongation/delay due to the event.No additional information is available.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.
Additional Manufacturer Narrative
Manufacturer ref# (b)(4).Updated sections on this medwatch: b4, d9, g3, g6, h2, h3, h6 and h11.Complaint conclusion: a healthcare professional reported that during a coil embolization, the delivery wire tip of an enterprise2 4mmx23mm vascular reconstruction device (encr402312, 9477854) passed through the prowler select plus 150/5cm microcatheter (606s255x, lot unknown) but the stent was impeded in the microcatheter tip and could not pass through the microcatheter (mc).The doctor removed the stent and microcatheter from the patient and switched new devices to complete the procedure.There was no patient injury reported.Additional event information received on 17-jul-2025 indicated that a torquing device was used but felt.There was no procedure prolongation/delay due to the event.No additional information is available.The device was returned to j&j medtech for further evaluation.A non-sterile enterprise2 4mmx23mm was received contained in the decontamination pouch.Upon receiving the device, visual inspection was performed, and as seen in the provided picture the delivery system was found attached to the involved microcatheter.No appearance of damage was observed.The microcatheter was flushed using a lab-sample syringe, then the enterprise system advanced smoothly without any resistance or friction as the stent passed through.The stent was successfully expelled from the distal tip of the microcatheter.As the functional test was conducted successfully, and the stent remained attached to the system, the customer complaint could not be confirmed.However, there may have been other circumstances or issues that occurred during the use of the device that could not be replicated during the analysis.Lake region medical did review the device history records relative to the manufacturing, inspecting and packaging of the lot 9477854.The history records indicate this product was final inspection tested at lake region medical and was determined to be acceptable.As part of the j&j medtech quality process, all devices are manufactured, inspected, and released to approved specifications.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no capa activity is required at this time.It should be noted that multiple factors could cause product failure.The instructions for use (ifu) do contain the following recommendations: the introducer must be properly engaged with the infusion catheter hub to enable stent introduction into the infusion catheter.Do not apply undue force if resistance is encountered at any point during stent manipulation.Withdraw the unit and advance to a new one.If resistance is felt while recapturing the stent, do not continue to recapture the device.Withdraw the infusion catheter slightly to unsheathe the stent (without exceeding the recapture limit), and then attempt to recapture the stent again.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.